# SDR SWIA201437159

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 14,882 hours, 10,522 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE TO THE LT MLG DOOR EDGE MEMBER AND INNER SKIN.  C-CHECK, PERFORMED BLEND REPAIR TO CHAFE DAMAGE IAW REO.
